# SDR SWAA2012020901298

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 28,522 hours, 16,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A0121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING FWD EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER M/M.
